Bisoprololi fumaras is that effective thing in bisoprolol, these meds I take. They are beta blockers, blocking or slowing down all sorts of nerve impulses, mostly around brain. Their sister drug, propanolol, is often prescribed as an antidepressant, because beta blockers have the ability to block so many things.
I'm supposed to be taking 5 mg - 2.5 at the morning and 2.5 at the evening. But I can't sustain that. I'm an emotional mess due to the inability to feel good emotions. I have constant problems with focus. I'm more tired than ever before and my ability to react, think and even walk straight has taken a huge hit.
So screw the doctors. I'm going back to my daily intake of 2.5 mg a day. It's not going to be as effective for my heart, but I can't go any further like this.
Never heard of 'em. Then again, I've been on powerful anti-depressants and anti-psychotics for years. The one thing I dislike about the anti-depressants I'm on is the loss of libido. They seem to numb everything. So, they take the edge off the depression, but also get rid of a bunch of other things.
I'm currently taking the highest dose of Effexor\Vensir, in addition to another anti-depressant. Two different forms of anti-depressant. I used to be on some other ones while I was in hospital, and had to take meds to combat the side effects.
It's only natural that antidepressants block libido. I have the same problem with beta blockers. Antidepressants slowly turn you to be somewhat mindless. And this is why I hate psychotropic meds... But I'd never imagine that I'd be turned into a zombie even if I avoided antidepressants.
I get really nasty brain shocks if I miss a dose or two. It feels as if electricity surges through my brain whenever I move my eyes, turn my head, and at random intervals. When I was with my ex, I had to stop taking them in order to, you know, get down to business. It's basically chemical castration. My anti-psychotics are no better, either.
Dosage is key in all this, to achieve the most positive results & avoid the negative effects. Tell your doctor you want to cut back.^^
I'm on SSRIs for depression & I feel mostly neutral. I can't get REALLY happy and I miss it but I don't miss feeling lower AT ALL. It was an awful low. Luckily my side effects are few. @The Stranger Ouch about the brain shocks. That's scary
@starlight dream Yeah, they're no fun at all. You feel really disoriented and confused when they happen. You can almost hear them, too. It's difficult to describe (especially the sound part), but these brain shocks are a very common consequence of missing doses of the effexor\vensir drug.
I've never taken those drugs. But missing doses of the ones I take, gives me side effects too, mostly vertigo and weakness.
Effexor kinda scares me now It bugs me a bit that when doctors prescribe me meds they never mention the side effects.
I've only ever had one doctor tell me the side effects of a medicine before prescribing it. I don't like getting new meds from the chemist, reading through the side effects sheet supplied, then deciding the risk really isn't worth it and not taking them at all.
Those sheets list the same side effects regardless of medication Every possible horror is on there.
Actually, they don't really list generic side effects, at least in our country.
They just list these side effects where rarity is known or confirmed. However, those where the rarity is unconfirmed are not listed. I found out upon looking up bisoprolol online.
However, knowing that is pretty disgusting. Because if I had known that bisoprolol negatively affects my brain functionality, I would have never started taking these 5 mg.
It's the same here, the side effects aren't exactly the same on every list, just really similar. They're listed more for legal reasons than to help out the patient.
Many drugs affect the brain unfortunately.
The worst effect I experienced was with mirtazapine. A few hours after I took it (2nd day) I fainted and fell face first on the living room table and broke a tooth and cracked a few.
I'd hug these teeth, but that would be awkward...
LOL Yeah let's not go there. It's too soon.
Separate names with a comma.